# SDR FDEA201601020009

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 57,215 hours, 11,364 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Excess Play
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TURNS TO THE RT, MORE PRONOUNCED AT SPEEDS LESS THAN 300 KTS, AN APPARENT PERCEIVED BIND IN THE YOKE.  THEN LET’S GO & YOKE WILL THEN MOVE.  ALSO NOTICED THIS WITH AUTOPILOT ENGAGED.  PLAY IN THE YOKE, CAPTAINS SIDE.  PERFORMED DETAILED VISUAL INSPECTION OF AILERON SYS.  COMPLETED AILERON ADJUSTMENT & TEST.  NO ADJUSTMENTS MADE, ALL CHECKED GOOD.  OK FOR SERVICE.
